# SDR HEEA966433

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 4000103000
- Condition: Intermittent
- Location: Cockpit
- Component: Wulfsberg, RT450
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMIT POWER INTERMITTENT. TROUBLESHOT AND REPLACED C1  CAPACITOR, C2 CAPACITOR, C7 CAPACITOR, C8 CAPACITOR, CR1 DIODE.  REPAIRED INTERMITTENT TRANSMIT PROBLEM.  BENCH CHECK GOOD.
